# SDR USAA2013012300022

- Difficulty date: December 31, 2012
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK IN STRINGER CLIP AT BS 727E, S3R.  REPLACED STRINGER CLIP AT BS 727E, S3R IAW B737 SRM 51-40-02-0G, PAR 7D, FIG 12.
